Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    1701. M. R. Pournaki (Joint with A. R. Moghaddamfar),
    Recognition of some symmetric groups by the set of the order of their elements,
    Acta Math. Hungar. 99(2003), 263-270  [abstract]    MR 2004c:20006
     
    1702. J. Asadollahi, K. Khashyarmanesh and Sh. Salarian,
    A generalization of the cofiniteness problem in local cohomology modules,
    J. Aust. Math. Soc. 75(2003), 313-324  [abstract]    MR 2015320
     
    1703. A. A. Estaji and O. A. S. Karamzadeh,
    On C(X) modulo its socle,
    Comm. Algebra 31(2003), 1561-1571  [abstract]   
     
    1704. A. Abkar,
    Application of a Riesz-type formula to weighted Bergman space,
    Proc. Amer. Math. Soc. 131(2003), 155-164  [abstract]    MR 2004a:30031
     
    1705. G. B. Khosrovshahi and B. Tayfeh-Rezaie,
    Root cases of large sets of t-designs,
    Discrete Math. 263(2003), 143-155  [abstract]    MR 2003m:05025
     
    1706. H. Kharaghani, F. Kamali and G. B. Khosrovshahi,
    Some Bush-type Hadamard matrices,
    J. Statist. Plann. Inference 113(2003), 375-384  [abstract]   
     
    1707. M. Pourmahdian,
    Simple generic structures,
    Ann. Pure Appl. Logic 121(2003), 227-260  [abstract]    MR 2004d:03079
     
    1708. M. Pourmahdian,
    The stable forking conjecture and generic structures,
    Arch. Math. Logic 42(2003), 415-421  [abstract]    MR 2004e:03067
     
    1709. M. Emamy, G. B. Khosrovshahi and Ch. Maysoori,
    Some designs of small orders and their codes,
    J. Combin. Math. Combin. Comput. 43(2003), 101-117  [abstract]   
     
    1710. M. Mashinchi and M.M. Zahedi,
    On the product of T-fuzzy subgroups,
    Ann. Univ. Sci. Budapest. Sect. Comput. 12(2003), 167-171  [abstract]    MR 93a:20119
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.